# SDR CA040625002

- Difficulty date: June 24, 2004
- Submitted: July 22, 2004
- Operation: General aviation
- Make and model: Boeing 727260
- Aircraft time: 40,415 hours
- Engine: Pwa JT8D17
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Condition: Malfunctioned
- Location: Nr 3 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: E

## Discrepancy

(CAN) DURING FLIGHT, NR 3 ENGINE FIRE WARNING INDICATION WAS ACTIVATED.  BELL WAS INTERMITTENT BUT BECAME A LITTLE MORE STEADY.  EMERGENCY PROCEDURES WERE INITIATED AND NR 3 ENGINE WAS SHUTDOWN.  FIRE HANDLE WAS PULLED BUT NOT TO RELEASE EXTINGUISHING AGENT.  ATC WAS NOTIFIED.  AIRCRAFT LANDED WITHOUT INCIDENT WITH EMERGENCY VEHICLES ON SITE.  AIRCRAFT WAS SHUTDOWN. MTCE ACCESSED THE SITUATION.  AN ELECTRICAL SHORT WAS FOUND IN THE NR 3 ENGINE FIRE LOOP SYSTEM.  THE AIRCRAFT WAS RUN UP WITH NO FURTHER PROBLEMS. THE AIRCRAFT WAS RELEASED.  NO FAULT DURING SUBSEQUENT FLIGHT.
